Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkazskii Matematicheskii Zhurnal, 2003, Volume 5, Number 2, Pages 36–51 (Mi vmj240)  

Analytic and numerical solutions of initial-boundary value problems of the wave motion of water in a reservoir

V. G. Sozanova, I. D. Muzaevb, S. A. Makarovc

a North-Ossetia State University
b Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS
c North Caucasian Institute of Mining and Metallurgy (State Technological University)
References:
Received: 10.01.2002
Bibliographic databases:
Document Type: Article
UDC: 532(075.8)
Language: Russian
Citation: V. G. Sozanov, I. D. Muzaev, S. A. Makarov, “Analytic and numerical solutions of initial-boundary value problems of the wave motion of water in a reservoir”, Vladikavkaz. Mat. Zh., 5:2 (2003), 36–51
Citation in format AMSBIB
\Bibitem{SozMuzMak03}
\by V.~G.~Sozanov, I.~D.~Muzaev, S.~A.~Makarov
\paper Analytic and numerical solutions of initial-boundary value problems of the wave motion of water in a reservoir
\jour Vladikavkaz. Mat. Zh.
\yr 2003
\vol 5
\issue 2
\pages 36--51
\mathnet{http://mi.mathnet.ru/vmj240}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2065126}
\zmath{https://zbmath.org/?q=an:1051.76006}
Linking options:
  • https://www.mathnet.ru/eng/vmj240
  • https://www.mathnet.ru/eng/vmj/v5/i2/p36
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Владикавказский математический журнал
    Statistics & downloads:
    Abstract page:154
    Full-text PDF :62
    References:36
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024